mental-health-icon
Panic due to COVID news
Sir now as days lockdown is going in our city. Whenever I hear anything about COVID news my heart feels heavy ,I  get instant headache which last for 2-3 hrs and feels panic. What should I do to avoid these ?? Right now I'm also under medication of these medications: 1. Thioril 10 2. Phnergen 25 3. Olimelt 2.5
43 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Try to do some relaxation exercise Engage yourself in everyday work Be productive
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It is Covid related anxiety. Seen most of the people nowadays.... Continue medicine and consult a Psychiatrist. You need Anxiolytic
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It is not clear why you are on these medications. What you are experiencing is a common problem now a days and you need to be taking some counseling sessions from a mental health professional.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.